# SDR 96ZZZX325

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254R
- Make and model: Beech 1900
- Aircraft serial: UB22
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Lt Start/Gen
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 7536 - DURING CLIMB-OUT, LEFT GENERATOR FAILED.  PILOT RETURNED TO BASE WITH NO FURTHER INCIDENT.  AFT BEARING, PN 03-6009-18, WAS FOUND TO HAVE FAILED.  REMOVED AND REPLACED START/GENERATOR WITH OVERHAULED UNITS.  SYSTEM OPS CHECK COMPLETED WITH NO FURTHER DEFECTS.
